Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Limit behavior of solutions of stochastic differential equations
HTML articles powered by AMS MathViewer

by Avner Friedman PDF
Trans. Amer. Math. Soc. 170 (1972), 359-384 Request permission

Abstract:

Consider a system of $m$ stochastic differential equations $d\xi = a(t,\xi )dt + \sigma (t,\xi )dw$. The limit behavior of $\xi (t)$, as $t \to \infty$, is studied. Estimates of the form $E|\xi (t) - \bar \sigma w(t){|^2} = O({t^{1 - \delta }})$ are derived, and various applications are given.
References
  • Leo Breiman, Probability, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1968. MR 0229267
  • J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0058896
  • A. Dvoretzky and P. Erdös, Some problems on random walk in space, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley-Los Angeles, Calif., 1951, pp. 353–367. MR 0047272
  • Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0181836
  • I. I. Gikhman and A. V. Skorokhod, Introduction to the theory of random processes, W. B. Saunders Co., Philadelphia, Pa.-London-Toronto, Ont., 1969. Translated from the Russian by Scripta Technica, Inc. MR 0247660
  • I. I. Gihman and A. V. Skorohod, Stokhasticheskie differentsial′nye uravneniya, Izdat. “Naukova Dumka”, Kiev, 1968 (Russian). MR 0263172
  • G. L. Kulīnīč, The limit distribution behavior of the solution of a stochastic diffusion equation, Teor. Verojatnost. i Primenen 12 (1967), 548–551 (Russian, with English summary). MR 0215365
  • G. L. Kulinič, Limiting behavior of distributions of a solution of the stochastic diffusion equation, Ukrain. Mat. Ž. 19 (1967), no. 2, 119–125 (Russian). MR 0211467
  • G. L. Kulinič, Asymptotic normality of the distribution of the solution of a stochastic diffusion equation, Ukrain. Mat. Ž. 20 (1968), 396–400 (Russian). MR 0232441
  • G. L. Kulīnīč, Limit distributions of a solution of the stochastic diffusion equation. , Teor. Verojatnost. i Primenen 13 (1968), 502–506 (Russian, with English summary). MR 0239671
  • Paul Lévy, Le mouvement brownien, Mémor. Sci. Math., no. 126, Gauthier-Villars, Paris, 1954 (French). MR 0066588
  • Daniel W. Stroock and S. R. S. Varadhan, Diffusion processes with continuous coefficients. I, Comm. Pure Appl. Math. 22 (1969), 345–400. MR 253426, DOI 10.1002/cpa.3160220304
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J60
  • Retrieve articles in all journals with MSC: 60J60
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 359-384
  • MSC: Primary 60J60
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0378118-9
  • MathSciNet review: 0378118